ERRATUM TO: LEAST SQUARES ESTIMATION FOR ORNSTEIN-UHLENBECK PROCESSES DRIVEN BY THE WEIGHTED FRACTIONAL BROWNIAN MOTION (ACTA MATHEMATICA SCIENTIA 2016,36B (2) :394-408)  被引量:1

ERRATUM TO: LEAST SQUARES ESTIMATION FOR ORNSTEIN-UHLENBECK PROCESSES DRIVEN BY THE WEIGHTED FRACTIONAL BROWNIAN MOTION (ACTA MATHEMATICA SCIENTIA 2016,36B (2) :394-408)

在线阅读下载全文

作  者:申广君 尹修伟 闫理坦 

机构地区:[1]Department of Mathematics, Anhui Normal University, Wuhu 241000, China [2]Department of Mathematics, Donghua University, Shanghai 201620, China

出  处:《Acta Mathematica Scientia》2017年第4期1173-1176,共4页数学物理学报(B辑英文版)

摘  要:We give a correction of Theorem 2.2 of Shen, Yin and Yan (2016).We give a correction of Theorem 2.2 of Shen, Yin and Yan (2016).

关 键 词:weighted fractional Brownian motion least squares estimator Ornstein-Uhlenbeck process 

分 类 号:O211.6[理学—概率论与数理统计] O212.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象